Quaternary diversification in a sexual Holarctic zooplankter, Daphnia galeata
Article first published online: 20 NOV 2006
Volume 16, Issue 3, pages 569–582, February 2007
How to Cite
ISHIDA, S. and TAYLOR, D. J. (2007), Quaternary diversification in a sexual Holarctic zooplankter, Daphnia galeata. Molecular Ecology, 16: 569–582. doi: 10.1111/j.1365-294X.2006.03160.x
- Issue published online: 24 JAN 2007
- Article first published online: 20 NOV 2006
- Received 11 April 2006; revision received 3 August 2006; accepted 15 September 2006
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!